# SDR HALA20240108005

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 15,873 hours, 3,429 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,868 hours, 3,830 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ENG2 COMPRESSOR VANE. PERFORMED WIRE CHECKS PER TSM 75-31-00-810-816-A STEP 4.A(4) 1 & 2 & 3. ALL CHECKS GOOD. NO SHORTS. CONTINUING TSM 75-31-00-810-816-A REMOVED AND REPLACED EEC #2 ENG IAW AMM 73-21-01. TEST OK. REMOVED AND REPLACED LPC-SVA PER AMM 75-31-01. OPS AND LEAK CHECK GOOD. OK FOR SVC.
